From the Depo to the pill

side-effects

#1

Hello. So I’ve been on the Depo injection for over 4 years. Had my last shot 12 weeks ago. Have decided not to go back on it and have switched to the pill. I’ve been prescribed Cerelle. I’m two days in and I feel a bit spaced out and feeling a bit sick. Is this normal? I’m more concerned about the spaced out feeling more than anything as I’ve googled and cannot find anything :weary:


#2

Hello @Laux

Many thanks for your question.

The symptoms that you describe are not usually listed as side effects of the progestagen only pill. Feeling sick on the pill is usually associated with oestrogen, but there is no oestrogen in Cerelle. Like you, I can’t find any mention of the spaced out feeling that you describe in association with the progesterone only pill.

Since your symptoms are clearly causing you concern it maybe a good idea to think about other causes or discuss them with your doctor.

Sorry not to be more helpful on this one…

Many thanks

Paula